Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

SEPARATING INVARIANTS FOR MULTISYMMETRIC POLYNOMIALS

Full text
Author(s):
Lopatin, Artem [1] ; Reimers, Fabian [2]
Total Authors: 2
Affiliation:
[1] Univ Estadual Campinas, Dept Math, 651 Sergio Buarque Holanda, BR-13083859 Campinas, SP - Brazil
[2] Tech Univ Munich, Dept Math, Zentrum Math M11, Boltzmannstr 3, D-85748 Garching - Germany
Total Affiliations: 2
Document type: Journal article
Source: Proceedings of the American Mathematical Society; v. 149, n. 2, p. 497-508, FEB 2021.
Web of Science Citations: 0
Abstract

This article studies separating invariants for the ring of multisymmetric polynomials in m sets of n variables over an arbitrary field K. We prove that in order to obtain separating sets it is enough to consider polynomials that depend only on {[}n/2] + 1 sets of these variables. This improves a general result by Domokos about separating invariants. In addition, for n <= 4 we explicitly give minimal separating sets (with respect to inclusion) for all m in case char(K) = 0 or char(K) > n. (AU)

FAPESP's process: 19/10821-8 - Separating invariants of classical groups
Grantee:Artem Lopatin
Support type: Scholarships abroad - Research